Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pain in bottom of stomach, abdominal pain and discomfort. Should I see a doctor?

hi... i went ot the doctors and she said that i hadnt had a vaginal prolapse as such but that all the muscles and tissues is what i could see and feel at the opening of my vagina. I have a refferal to the hosital in April but am currently experiencing shotting pains in left side of stomach ay the bottom and pain and dragging sensation in pelic area and am very uncomfortable! should i go back or just wait it out till see the specialist? thankyou
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to Healthcaremagic .
From the description and complains it is likely that you are having prolapse ,that mainly due to weak pelvic floor muscles and ligaments resulting in descent of uterus and vagina .
Please get a check up with gynecologist and find out for getting proper treatment .
Hope you be alright with treatment .
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor